# SDR GTIA040772

- Difficulty date: August 30, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND L2 DOOR SLIDE GIRT BAR HOLDING LATCH ON COWL IS LOOSE.  INSTALLED OVERSIZE FASTENERS ON L2 DOOR SLIDE GIRT BAR HOLDING LATCH.  INSTALLED SLIDE PACK.  (M)
